# SDR A8JA202011230034

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N360SN
- Make and model: Lear 60LEAR
- Aircraft serial: 360
- Aircraft time: 4,569 hours, 3,203 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON 11/23/2020, AT APPROXIMATELY 0845 LOCAL, AIRCRAFT DEPARTED KHOU TO KOKC.  ONCE AIRBORNE, AIRCRAFT FAILED TO PRESSURIZE WITH NO WARNING INDICATION EXCEPT THE CABIN WAS CLIMBING WITH AIRCRAFT.  CREW INITIATED CHECKLIST AND SWITCHED PRESSURIZATION CONTROLLER TO MANUAL, AND REQUESTED FROM ATC TO LEVEL OFF AT FL100.  ONCE LEVELED OFF, PRESSURIZATION BEGAN FUNCTIONING NORMAL AND THEY CONTINUED CLIMB.  AT APPROXIMATELY FL110, CREW OBSERVED "L BLEED AIR" ANNUNCIATOR AND FOLLOWED CHECKLIST.  REDUCING POWER TO LT ENGINE EXTINGUISHED LIGHT.  CREW ELECTED TO RETURN TO KHOU AND LANDED UNEVENTFUL.  POST INSPECTION REVEALED "LT PYLON" OVERHEAT INDICATOR LATCHED.  FURTHER T/S BY GROUND TECHNICIANS REVEALED A LEAK IN A PYLON BLEED SEAL.  SEALS WERE REPLACED WHICH RESOLVED BLEED LIGHT.  PRESSURIZATION SYSTEM TESTED NORMAL ON GROUND WITH NO FAULTS.  SUSPECT INTERMITTENT SQUAT SWITCH NOT ALLOWING COMPUTER TO ENTER AIR MODE.  BOTH LT AND RT WOW SWITCHES ARE CURRENTLY BEING REPLACED AND AIRCRAFT IS SCHEDULED TO BE RELEASED UPON COMPLETION.
